I have had higher blood pressure for the last 5 days and terrible headaches on top of my head along wth tight muscles down the neck. I get where I have an over whleimng rush of heat also and I flush and turn red. The pressure inside my head at times feels like it is going to explode/ I have been to sinus dr, reg doc. had ct scan ofsinuses. He gave me a short dose of prednisone and it has done nothing nor have antibioidcs. I need help!!
Have the doctors run tests to make sure you didn't have stroke? Are you on blood pressure medication?
If you answered no to either of the questions above, I think it is important that you get the tests to check for potential damage from a stroke and talk with your doctor about starting blood pressure medication. The blood pressure medication may help your symptoms as from the info in your post, it seems that your symptoms are related to the increased blood pressure over the past 5 days.
Please keep us updated on how you are feeling. Take care.
NO i did not have a stroke. I tis just bad bad headaches and pressure in the temples. My blood pressure has come down some it is mostly around 129/87 now but that is still not low enojugh but then to be in pain all the time with bad headaches is probably why I have the high blood pressure so who knows. I have had 5 days of prednisone to see if that will help with the sinus and headhaces and it does not, so now they may try another antibidodic but who knows. I am tired of hurting and NO one listening to me who knows.
Thanks for the response
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.